# SDR 2004UALA00997

- Difficulty date: October 31, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 17,347 hours, 5,076 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE SQUIB DOES NOT TEST IN POSITION 1. DEFECT CAUSED BY LOW BATTERY.   REPLACED RIGHT HAND BATTERY.
